# SDR AALA202409109777

- Difficulty date: July 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAMING LEFT HAND FRAME CENTER POST LOWER NODE ATTACHMENT INTERNAL AREA, UPPER TENSION BOLT AREA CRACKED AT FR 2. REPAIRED WINDSHIELD FRAME PER EA 356051
